de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

 
 
 
 
DownloadE-Mail
  Automatic Derivation of Probabilistic Inference Rules

Jaeger, M. (2001). Automatic Derivation of Probabilistic Inference Rules. International Journal of Approximate Reasoning, 28(1), 1-22.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-31EB-B Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-31EC-9
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
jappreas-final.ps (beliebiger Volltext), 214KB
 
Datei-Permalink:
-
Beschreibung:
-
Sichtbarkeit:
Privat
MIME-Typ / Prüfsumme:
application/postscript
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Jaeger, Manfred1, Autor              
Affiliations:
1Programming Logics, MPI for Informatics, Max Planck Society, escidoc:40045              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: A probabilistic inference rule is a general rule that provides bounds on a target probability given constraints on a number of input probabilities. Example: from $P(A | B) \leq r$\ infer $P(\neg A | B) \in [1-r,1]$. Rules of this kind have been studied extensively as a deduction method for propositional probabilistic logics. Many different rules have been proposed, and their validity proved -- often with substantial effort. Building on previous work by T. Hailperin, in this paper we show that probabilistic inference rules can be derived automatically, i.e. given the input constraints and the target probability, one can automatically derive the optimal bounds on the target probability as a functional expression in the parameters of the input constraints.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2010-03-122001
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: Expertenbegutachtung
 Identifikatoren: eDoc: 519819
Anderer: Local-ID: C1256104005ECAFC-84E804A247DFE550C1256AA9004EBC08-JaegerIJAR01
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: International Journal of Approximate Reasoning
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 28 (1) Artikelnummer: - Start- / Endseite: 1 - 22 Identifikator: ISSN: 0888-613X